Essential spectrum of systems of singular differential equations

Ibrogimov, Orif; Tretter, Christiane; Langer, Heinz; Langer, Matthias (2013). Essential spectrum of systems of singular differential equations. Acta Scientiarum Mathematicarum, 79(3-4), pp. 423-465. Bolyai Institute, University of Szeged

[img] Text
szeged-2013.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (516kB) | Request a copy

In this paper we develop a new method to determine the essential spectrum of coupled systems of singular differential equations. Applications to problems from magnetohydrodynamics and astrophysics are given.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ibrogimov, Orif; Tretter, Christiane; Langer, Heinz and Langer, Matthias

Subjects:

500 Science > 510 Mathematics

ISSN:

0001-6969

Publisher:

Bolyai Institute, University of Szeged

Language:

English

Submitter:

Mario Amrein

Date Deposited:

20 Aug 2014 16:52

Last Modified:

08 Jan 2015 18:02

BORIS DOI:

10.7892/boris.47949

URI:

https://boris.unibe.ch/id/eprint/47949

Actions (login required)

Edit item Edit item
Provide Feedback